# SDR GRAA9534

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1070T
- Make and model: Doug DC-9-15
- Aircraft serial: 45784
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Part number: 3913180
- Condition: Serviceable
- Location: Rudder Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RUDDER TRAILING EDGE, RT SIDE, HAD 3 SURFACE CRACKS.  ONE CRACK IS 3 INCHES LONG.  ONE CRACK IS 1.50 INCHES LONG.  ONE CRACK IS 5.25 INCHES LONG.  RUDDER WAS REPAIRED PER FLIGHT VEHICALS IAW ER NR DC-9-55-001.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
